# SDR GTIA2015040401548

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 5,973 hours, 2,725 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unsecure
- Location: Seat 18 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18 DEF, O2 MASK PARTIALY DEPLOYED. FOUND O2 MASK NOT TO BE DEPLOYED.  RESECURED PANEL BEHIND PSU IAW AMM 25-23-00.
